Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Refinements of lower bounds for polygamma functions


Authors: Bai-Ni Guo and Feng Qi
Journal: Proc. Amer. Math. Soc. 141 (2013), 1007-1015
MSC (2010): Primary 33B15; Secondary 26D07
Published electronically: August 9, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, some lower bounds for polygamma functions are refined. Moreover, several open problems are posed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33B15, 26D07

Retrieve articles in all journals with MSC (2010): 33B15, 26D07


Additional Information

Bai-Ni Guo
Affiliation: School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, People’s Republic of China
Email: bai.ni.guo@gmail.com

Feng Qi
Affiliation: School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, People’s Republic of China
Email: qifeng618@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11387-5
PII: S 0002-9939(2012)11387-5
Keywords: Refinement, lower bound, polygamma function, inequality, mean, open problem
Received by editor(s): December 13, 2009
Received by editor(s) in revised form: March 2, 2011, and August 4, 2011
Published electronically: August 9, 2012
Additional Notes: The second author was partially supported by the China Scholarship Council and the Science Foundation of Tianjin Polytechnic University
Communicated by: Walter Van Assche
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.